On Ideals of Ap with Bounded Approximate Units and Certain Conditional Expectations

Détails

Ressource 1Télécharger: serval:BIB_533EE9698839.P001 (721.41 [Ko])
Etat: Public
Version: de l'auteur
Licence: Non spécifiée
It was possible to publish this article open access thanks to a Swiss National Licence with the publisher.
ID Serval
serval:BIB_533EE9698839
Type
Article: article d'un périodique ou d'un magazine.
Collection
Publications
Institution
Titre
On Ideals of Ap with Bounded Approximate Units and Certain Conditional Expectations
Périodique
Journal of the London Mathematical Society
Auteur(s)
Delaporte Jacques, Derighetti Antoine
ISSN
0024-6107
Statut éditorial
Publié
Date de publication
1993
Peer-reviewed
Oui
Volume
s2-47
Numéro
3
Pages
497-506
Langue
anglais
Open Access
Oui
Création de la notice
16/07/2018 15:45
Dernière modification de la notice
01/10/2019 7:17
Données d'usage